Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from facial acne, red patches on face. Using zyclin nano gel, retino A. Cure for symptoms?

I am using zyclin nano gel every morning and retino A during evening for 3 hrs for controlling acne as prescribed by my doctor. I dont see much improvements in my face rather acne continues to rise in unaffected areas. Also red patches are developed and im worried if they would ever disaapear. Can you please help me with this.
Asked On : Sun, 17 Feb 2013
Answers:  2 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

Acne starts during puberty due to hormone production and can continue till 30 years or even later. there is no permanent cure for it . we can treat lesions and prevent its recurrance with medications.

Acne can be treated with local creams or oral may be needed depending on its severity
Also salisylic peels are being increasingly used for active lesions

In your case;

zyclin ( clindamamycin ) alone may some times lead to resistance so add benzoyl peroxide 5% gel with it
Redness may occur due to Retino -A so either use it for still lesser period or use adapalene cream at night.

Use a salisylic facewash twice a day
Oral antibiotic for few weeks
Sali peel once in 15 days
Black head and white head extraction regularly

Hope this helps you
Answered: Mon, 18 Feb 2013
I find this answer helpful
  User's Response
Hi , Thanks for posting your query,
went up liquid when combined with lime green juices matched measure is an outstandingtreatment bad acne. 1.routine Turmeric extract apply. 2. stop eating a refined sugar and carbohydrates.3. avoid food that contain yest . 3. dairy product should be avoidede.
Answered: Sun, 17 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor